Citation: philadelfium. "Be Cautious Using This Substance: An Experience with Fentanyl (exp29958)". Erowid.org. Feb 26, 2004. erowid.org/exp/29958
Ive been using heroin for several years intravenously and have a daily habit of approx. 5 bags. One day I couldnt get my hands on any dope and someone I live with who has a persription for fentanyl patches gave me one to ease the withdrawl symptoms.
When worn on the skin correctly fentanyl patches take several hours to start working, so I squeezed the gel inside the patch directly into the resovoir of my insulin needle by taking the plunger out of the back. when I administered the fentanyl iv I remember a very strong taste when I hit the plunger and took the blast. I dont even remember taking the works out of my arm after I took the shot, after that, all I know was what I've been told by my family who called 911 when the found me. in the ambulence paramedics gave me a shot of narcon which brought me back. I was told I almost died that day. The person who gave me the patch died last week from a fentanyl overdose administered intravenously. To anyone about to take the blast or shoot a fentanyl patch be careful, because it could be your last. ~r. I. p. M. casper~
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.